# SDR SWAA2013021212604

- Difficulty date: January 31, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 31,943 hours, 21,986 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rub Strip
- Part number: 5971041
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING RUB STRIP HAS CORROSION UNDER FILLET PANEL 160SL 26-013.  REMOVED CORRODED RUB STRIP UNDER FILLET FAIRING 150SL IAW B717 MM 53-53-01.  TREATED AND PRIMED NEW RUB STRIP IAW B717 SRM 51-10-04.  INSTALLED SERVICEABLE RUB STRIP UNDER
